Motrin IB (Ibuprofen) 400mg Tablets for Pain & Fever Relief

98 customers are viewing this product.

Only 53 left in stock!

$5.49

Quantity:

Motrin IB (Ibuprofen) 400mg is a trusted formula that provides temporarily relieves minor aches and pains due to:

  • Headache & fever
  • Muscular aches
  • Minor pain from arthritis
  • Toothache
  • Backache
  • The common cold
  • Menstrual cramps

$5.49

Quantity:
Description

Motrin Super Strength Fast & Effective Pain Relief Tablets

Motrin Ibuprofen 400mg is the heavyweight choice for fast and effective pain relief.

The doctor recommended for relief of tough pains, headaches including migraine pain, muscle, joint, and back aches, arthritis pain, dental pain, menstrual cramps, cold and flu, and post-surgery – in a convenient one-tablet dose.

It contains ibuprofen, a powerful nonsteroidal anti-inflammatory drug (NSAID) that effectively reduces pain and inflammation.

Whether you’re dealing with a headache after a long day or experiencing muscle soreness from physical activity, Motrin super strength provides the relief you need.

Why Choose Motrin Ibuprofen?

When it comes to pain relief, Motrin Ibuprofen stands out for its proven efficacy and trusted reputation.

With their fast-acting formula, long-lasting relief, and ability to target multiple types of pain.

Chemical Name:

Ibuprofen Tablet 400 mg Oral